# SDR 2002FA0001280

- Difficulty date: October 29, 2002
- Submitted: November 12, 2002
- Operation: General aviation
- Aircraft: XBRRV
- Make and model: Cessna T206H
- Aircraft serial: 08247
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Part time: 114 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FLAP CRACKED SKIN AROUND RIVETS ON LEADING EDGE BOTTOM SECTION.
